# SDR SWAA2016082255009

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 47,150 hours, 22,304 cycles
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: 30490
- Part serial: 05099
- Condition: Loose
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 GROUND SPOILER INBOARD ACTUATOR LOWER ATTACH POINT LOOSE.   R & R ACTUATOR IAW AMM.
